MAUDE Adverse Event Report: MASIMO - 40 PARKER RAD-5V PULSE OXIMETER

MASIMO - 40 PARKER RAD-5V PULSE OXIMETER
Model Number 25199
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the local facility, but has not yet been received at the main office for evaluation.Once the device has been returned and investigated, a follow-up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported the device display is missing segments.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned device was evaluated which included functional testing.The device was turned on using batteries and an led segment on the led digits did not illuminate.During the operational testing the unit passed simulation testing by providing measurements.An internal inspection of the device was conducted and the unit was confirmed to have a failed led segment on the instrument circuit board because it had 1.99v across its nodes compared to known good nodes with 1.55v.A service history record review reveals that this unit was in the field for over two (2) years with no previous reported issues related to this reported event.Initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6).
 
Event or Problem Description

Brand Name
RAD-5V PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8229912
Report Number2031172-2019-00010
Device Sequence Number13690681
Product Code DQA
UDI-Device Identifier00843997005524
UDI-Public00843997005524
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K033998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25199
Device Catalogue Number9197
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/18/2018
Supplement Date Received by Manufacturer02/01/2019
Initial Report FDA Received Date01/08/2019
Supplement Report FDA Received Date02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1